# SDR COMA9660026

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 5610 · Flight Compartment Windows
- Part: Strap
- Part number: 601R332242
- Condition: Leaking
- Location: Rt Windshield
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOTS WINDSHIELD IS LEAKING AIR.  LOUD SQUEAL IS HEARD WHEN AIRCRAFT PRESSURIZED.  RESEALED AND RETORQUED THE RT WINDSHIELD CONNECTING STRAP BETWEEN FRONT AND SIDE WINDSHIELD.
